# SDR UIEA2024032500227

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1512-1552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1512 AND STA 1552 LBL 11:33 SEAT TRACK HOLES INSPECTION FINDING ARE BUSHING MISSING AS PER EO 4835A085( STA 1512 AND STA 1552 LBL 11:33 SEAT TRACK REPAIRED IAW SRM 53-00-52 REPAIR 9 REV 42 DATE 20 FEB 2024 AND RI-53-00-16801 REV A. NO FURTHER DEFECTS NOTED. )
